Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Used ballbear, depilatory hair removal cream. Burns on scrotum with redness and swelling. Ease pain?

I am a 45 yr old male. I used a product called BallBear. It is a depilatory hair removal cream for men and their pubic area. I applied at directed on my skin with no reaction in 24 hours. I used the product on my scrotum area as directed and I have a severe burn on my scrotum. It is red and swollen and burns really bad. It is sensitive to the touch. Even washing with cold water is painful. What can I do to heal the area and ease the pain?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
It seems probably you have developed an irritant reaction due to use of depilatory cream. Use of steroid cream like mometasone for few days would help. If its too painful, you may take an antiinflammatory pain killer like ibuprofen. Hope that answers your query. Take care.
Answered: Mon, 4 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor